Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 3, 2012, 7:28 PM EDT for Lee County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2012, 7:28 PM EDT (23:28 UTC)
- Expired
- Jul 3, 2012, 8:00 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Lee County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1364 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
179
WWUS82 KFFC 032328
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT TUE JUL 3 2012
GAZ104-106-040000-
728 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN SUMTER AND CRISP
COUNTIES UNTIL 800 PM EDT...
AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COBB...MOVING EAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
SUMTER AND CRISP COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE LAMAR...HUNTINGTON...LESLIE...DESOTO...
COBB...FORT EARLY AND GEORGIA VETERANS MEMORIAL STATE PARK. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3185 8395 3191 8394 3191 8417 3205 8417
3205 8397 3203 8396 3203 8388 3184 8391
3184 8394
TIME...MOT...LOC 2328Z 274DEG 5KT 3194 8400
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 3, 2:09 PM EDT, 5 hours 19 minutes earlier.
Area forecast discussion, Jul 3, 2:09 PM EDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 209 PM EDT TUE JUL 3 2012 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... GEORGIA REMAINS UNDER THE WEAKENED EASTERN END OF THE CENTRAL U.S. RIDGE THROUGH THE PERIOD. WEAK SHORT WAVE TRAVELS DOWN THE EASTERN PERIPHERY OF THE RIDGE TOMORROW INTO TOMORROW NIGHT...BUT MAIN EFFECTS FROM THIS FEATURE REMAIN NORTH AND EAST OF THE FORECAST AREA. RIDGE APPEARS STRONG ENOUGH FOR CONTINUED ABOVE NORMAL TEMPERATURES BUT NOT STRONG ENOUGH TO SUPPRESS SCATTERED...MAINLY DIURNAL...CONVECTION. PERSISTENT SURFACE TROUGH IN THE LEE OF THE APPALACHIANS WILL PROVIDE SOME LOW LEVEL SUPPORT FOR THUNDERSTORM DEVELOPMENT AS WELL. ALTHOUGH STRONG SURFACE HEATING AND AMPLE LOW LEVEL MOISTURE WILL COMBINE FOR MODERATE INSTABILITY LATE THIS AFTERNOON INTO THE EARLY EVENING...AND AGAIN WEDNESDAY AFTERNOON AND EVENING...WEAK SHEAR AND A LACK OF A STRONG FOCUSING MECHANISM SHOULD KEEP SEVERE THUNDERSTORM THREAT LIMITED TO ISOLATED. WITH AFTERNOON HIGH TEMPERATURES EXPECTED TO REMAIN IN THE MID TO UPPER 90S...AFTERNOON HEAT INDEX VALUES REMAIN UNCOMFORTABLY HIGH...BUT ARE NOT EXPECTED TO REACH ADVISORY CRITERIA THROUGH THE PERIOD. 20 .LONG TERM /THURSDAY THROUGH TUESDAY/... NO CHANGES TO THE CURRENT LONG TERM. PREVIOUS LONG TERM DISCUSSION FOLLOWS... /ISSUED 258 AM EDT TUE JUL 3 2012/ AS THE LONG TERM BEGINS...LOOKS AS THOUGH SHORTWAVE EMBEDDED IN NW FLOW ALOFT WILL BE ONGOING IN ITS PASSAGE THROUGH THE FORECAST AREA. PASSAGE OF THE SHORTWAVE WILL SHUNT SURFACE TROUGH AND ASSOCIATED BEST MOISTURE SOUTHWARD ON THURSDAY AND WILL INDICATE A POP DISTRIBUTION FAVORING THE SOUTHERN TIER FOR BEST CHANCES. THIS GENERAL PATTERN WILL CONTINUE INTO WEEKS END AND THE WEEKEND ALTHOUGH AT TIMES ADDITIONAL SHORTWAVE ENERGY WILL ENHANCE RAIN CHANCES EVEN NORTH OF THE SURFACE TROUGH. STRONGER BELT OF SHORTWAVES AND MORE ORGANIZED ACTIVITY WILL HOLD OFF UNTIL EARLY NEXT WEEK AS UPPER RIDGE BUILDS WEST. SHOULD SEE RAIN CHANCES HIGHER THAN CLIMO FOR ALL AREAS SHOULD CURRENT MODELS PROJECTIONS VERIFY. BASED ON RECENT TRENDS...FEEL MORE ACTIVE PATTERN AND ASSOCIATED CLOUDS AND PRECIP WARRANT A LOWERING OF TEMPS IN THE EXTENDED. THIS WILL TAKE THE ADVERTISED UPPER 90S OF THE MEX AND KNOCK THEM BACK TO THE MID 90S. /17 DEESE && .AVIATION... 18Z UPDATE... VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z. ISOLATED TO SCATTERED AREAS OF MVFR VISIBILITIES ARE EXPECTED BETWEEN 06Z AND 14Z...BUT ONLY TAF SITES I EXPECT TO BE IMPACTED WOULD BE KAHN AND KMCN. ISOLATED CONVECTION ALREADY DEVELOPING AND COVERAGE SHOULD INCREASE TO SCATTERED THROUGH 01Z WHEN COVERAGE SHOULD BEGIN TO DECREASE TO ISOLATED AT BEST THROUGH 18Z. WINDS WILL REMAIN WEST TO NORTHWEST BETWEEN 5 AND 10KT THROUGH 00Z...THEN DIMINISH TO 5 KT OR LESS AND BECOME MORE WESTERLY. //ATL CONFIDENCE...18Z UPDATE... HIGH. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 96 73 96 / 30 30 30 40 ATLANTA 76 94 76 95 / 30 30 30 40 BLAIRSVILLE 69 91 68 91 / 30 30 30 30 CARTERSVILLE 69 95 69 96 / 30 30 30 40 COLUMBUS 76 96 75 94 / 30 30 30 50 GAINESVILLE 74 94 74 93 / 30 30 30 40 MACON 74 97 72 96 / 30 30 30 50 ROME 69 96 70 97 / 30 30 30 40 PEACHTREE CITY 69 95 69 93 / 30 30 30 50 VIDALIA 75 96 75 95 / 30 30 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 3, 4:24 AM EDT, 15 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 424 AM EDT TUE JUL 3 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040830- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 424 AM EDT TUE JUL 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A STRONG MID AND UPPER LEVEL RIDGE WILL CONTINUE TO WEAKEN ACROSS THE AREA AS A WEAK TROUGH OF LOW PRESSURE AT THE SURFACE REMAINS STATIONARY ACROSS CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL BE QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID AFTERNOON THROUGH EVENING. .DISCUSSION... A SURFACE TROUGH AND HIGH INSTABILITY WILL ACT AS A FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT WITH ISOLATED SEVERE STORMS POSSIBLE. CONTINUED COLD MID LEVEL TEMPERATURES AND JUST ENOUGH FLOW ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED DOWNDRAFT PARAMETERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A SERIES OF SHORTWAVES WILL MOVE THROUGH THE REGION THROUGH THE WEEK ENHANCING THE THUNDERSTORM POTENTIAL WEDNESDAY AND AGAIN ON THURSDAY AFTERNOON. GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THIS WEEK ALTHOUGH THE FOCUS IS EXPECTED TO SHIFT TO SOUTHERN PORTIONS OF THE AREA AFTER WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jul 3, 6:54 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 PM EDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG LAKEWOOD PARK 33.70N 84.39W
07/03/2012 FULTON GA EMERGENCY MNGR
FULTON COUNTY EMA RELAYED A REPORT OF POWERLINES DOWN IN
THE LAKEWOOD PARK AREA.
&&
AGIBBSSpecial weather statement, Jul 3, 7:02 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
702 PM EDT TUE JUL 3 2012
GAZ097-109>111-032330-
702 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WHEELER...
TELFAIR...LAURENS AND DODGE COUNTIES UNTIL 730 PM EDT...
AT 701 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LITTLE OCMULGEE STATE PARK THE THUNDERSTORM
WAS NEARLY STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WHEELER...TELFAIR...LAURENS AND DODGE COUNTIES THROUGH 730 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HELENA...JAY BIRD
SPRINGS...ACHORD...CEDAR GROVE...MCRAE...LITTLE OCMULGEE STATE
PARK...LANDSBURG...GLENWOOD...ALAMO AND SCOTLAND. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3211 8305 3223 8299 3234 8281 3220 8263
3219 8263 3197 8286
TIME...MOT...LOC 2302Z 277DEG 1KT 3213 8290Special weather statement, Jul 3, 7:12 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
712 PM EDT TUE JUL 3 2012
GAZ013-021-032345-
712 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN PICKENS AND CHEROKEE COUNTIES UNTIL 745 PM EDT...
AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TALMADGE...MOVING EAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PICKENS AND CHEROKEE COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SALACOA VALLEY...TALMADGE...HINTON...
REAVIS MOUNTAIN...NELSON...MARBLEHILL...TATE AND JASPER. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3448 8432 3447 8432 3447 8426 3434 8426
3437 8428 3436 8460 3448 8462
TIME...MOT...LOC 2313Z 274DEG 5KT 3440 8453Special weather statement, Jul 3, 7:13 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT TUE JUL 3 2012
GAZ106-032345-
713 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN CRISP COUNTY UNTIL 745 PM EDT...
AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RAINES...MOVING EAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
CRISP COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE RAINES...CORDELE...WENONA...EAST CRISP...HATLEY AND
ARABI. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3183 8388 3183 8390 3184 8391 3198 8390
3199 8361 3181 8361 3180 8362 3180 8378
3180 8380
TIME...MOT...LOC 2314Z 274DEG 5KT 3188 8380Special weather statement, Jul 3, 7:27 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT TUE JUL 3 2012
GAZ108>111-040000-
727 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN WILCOX...
WHEELER...TELFAIR AND DODGE COUNTIES UNTIL 800 PM EDT...
AT 722 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 5 MILES SOUTHWEST OF HELENA TO
TEMPERANCE...MOVING EAST AT 5 MPH.
IN ADDITION TO EXCESSIVE CLOUD TO GROUND LIGHTNING...THESE STORMS
HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL AND WIND GUSTS TO 40
MPH AS THEY MOVE ACROSS WILCOX...WHEELER...TELFAIR AND DODGE
COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE MILAN...RHINE...BROWNING...FIVE POINTS...
TEMPERANCE...GODWINSVILLE...LITTLE OCMULGEE STATE PARK...SPRING
HILL...JORDAN...HORSE CREEK WMA...WORKMORE...TOWNS...CHINA
HILL...HELENA AND MCRAE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
&&
LAT...LON 3180 8314 3184 8318 3185 8337 3206 8327
3217 8315 3209 8280 3209 8270 3196 8256
3192 8261 3192 8267 3185 8275 3185 8277
3182 8281 3178 8295
TIME...MOT...LOC 2326Z 270DEG 5KT 3201 8296 3206 8317
3187 8317Special weather statement, Jul 3, 7:28 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT TUE JUL 3 2012
GAZ104-106-040000-
728 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN SUMTER AND CRISP
COUNTIES UNTIL 800 PM EDT...
AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COBB...MOVING EAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
SUMTER AND CRISP COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE LAMAR...HUNTINGTON...LESLIE...DESOTO...
COBB...FORT EARLY AND GEORGIA VETERANS MEMORIAL STATE PARK. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3185 8395 3191 8394 3191 8417 3205 8417
3205 8397 3203 8396 3203 8388 3184 8391
3184 8394
TIME...MOT...LOC 2328Z 274DEG 5KT 3194 8400The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:05 PM EDT | Special Weather Statement | FFC | Floyd | 25 min |
| Jul 3, 2:17 PM EDT | Special Weather Statement | FFC | Newton | 28 min |
| Jul 3, 2:39 PM EDT | Special Weather Statement | FFC | Walton | 36 min |
| Jul 3, 2:50 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Jul 3, 2:52 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| Jul 3, 2:57 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 33 min |
| Jul 3, 3:02 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Jul 3, 3:08 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 52 min |
| Jul 3, 3:09 PM EDT | Special Weather Statement | FFC | Putnam | 36 min |
| Jul 3, 3:12 PM EDT | Special Weather Statement | FFC | Heard | 33 min |
| Jul 3, 3:15 PM EDT | Special Weather Statement | FFC | Muscogee | 30 min |
| Jul 3, 3:17 PM EDT | Special Weather Statement | FFC | Greene | 28 min |
| Jul 3, 3:19 PM EDT | Special Weather Statement | FFC | Clarke | 26 min |
| Jul 3, 3:23 PM EDT | Special Weather Statement | FFC | Hancock | 37 min |
| Jul 3, 3:26 PM EDT | Special Weather Statement | FFC | Johnson | 34 min |
| Jul 3, 3:29 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 31 min |
| Jul 3, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 28 min |
| Jul 3, 3:37 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 23 min |
| Jul 3, 3:38 PM EDT | Special Weather Statement | FFC | Talbot | 37 min |
| Jul 3, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 49 min |
| Jul 3, 3:42 PM EDT | Special Weather Statement | FFC | Jackson | 33 min |
| Jul 3, 3:44 PM EDT | Special Weather Statement | FFC | Haralson | 31 min |
| Jul 3, 3:48 PM EDT | Special Weather Statement | FFC | Greene | 27 min |
| Jul 3, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 52 min |
| Jul 3, 3:55 PM EDT | Special Weather Statement | FFC | Oconee | 35 min |
| Jul 3, 3:57 PM EDT | Special Weather Statement | FFC | Johnson, Washington | 33 min |
| Jul 3, 4:06 PM EDT | Special Weather Statement | FFC | Carroll | 24 min |
| Jul 3, 4:07 PM EDT | Special Weather Statement | FFC | Heard | 38 min |
| Jul 3, 4:09 PM EDT | Special Weather Statement | FFC | Madison | 36 min |
| Jul 3, 4:11 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Jul 3, 4:17 PM EDT | Special Weather Statement | FFC | Baldwin | 13 min |
| Jul 3, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Johnson, Washington, Wilkinson | 40 min |
| Jul 3, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 44 min |
| Jul 3, 4:35 PM EDT | Special Weather Statement | FFC | Taylor | 25 min |
| Jul 3, 4:38 PM EDT | Special Weather Statement | FFC | Henry | 37 min |
| Jul 3, 4:41 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jul 3, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 48 min |
| Jul 3, 4:44 PM EDT | Special Weather Statement | FFC | Madison | 31 min |
| Jul 3, 4:49 PM EDT | Special Weather Statement | FFC | Douglas | 26 min |
| Jul 3, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 38 min |
| Jul 3, 4:54 PM EDT | Special Weather Statement | FFC | Webster | 36 min |
| Jul 3, 4:55 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Jul 3, 4:57 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jul 3, 5:02 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Spalding | 43 min |
| Jul 3, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Taylor | 51 min |
| Jul 3, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Upson | 49 min |
| Jul 3, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 28 min |
| Jul 3, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Lamar | 42 min |
| Jul 3, 5:22 PM EDT | Special Weather Statement | FFC | Fayette | 38 min |
| Jul 3, 5:24 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Twiggs | 36 min |
| Jul 3, 5:36 PM EDT | Special Weather Statement | FFC | Monroe | 24 min |
| Jul 3, 5:41 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Jul 3, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Fayette | 48 min |
| Jul 3, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry | 44 min |
| Jul 3, 5:52 PM EDT | Special Weather Statement | FFC | Twiggs | 23 min |
| Jul 3, 5:58 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jul 3, 6:03 PM EDT | Special Weather Statement | FFC | Bibb, Crawford | 27 min |
| Jul 3, 6:05 PM EDT | Special Weather Statement | FFC | Crawford, Monroe | 25 min |
| Jul 3, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 53 min |
| Jul 3, 6:13 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 32 min |
| Jul 3, 6:17 PM EDT | Special Weather Statement | FFC | Crisp | 28 min |
| Jul 3, 6:20 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Jul 3, 6:34 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Henry | 41 min |
| Jul 3, 6:36 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 24 min |
| Jul 3, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 43 min |
| Jul 3, 6:50 PM EDT | Special Weather Statement | FFC | Cherokee | 25 min |
| Jul 3, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton | 49 min |
| Jul 3, 7:02 PM EDT | Special Weather Statement | FFC | Wheeler | 28 min |
| Jul 3, 7:12 PM EDT | Special Weather Statement | FFC | Pickens | 33 min |
| Jul 3, 7:13 PM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| Jul 3, 7:27 PM EDT | Special Weather Statement | FFC | Telfair | 33 min |
| Jul 3, 7:38 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Pickens | 37 min |
| Jul 3, 7:49 PM EDT | Special Weather Statement | FFC | Toombs | 41 min |
| Jul 3, 7:58 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler, Wilcox | 32 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.